# SDR DXTA2009011903466

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605712
- Aircraft time: 1,494 hours, 1,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING LANDING GEAR THE LT GREEN GEAR DOWN INDICATOR  LIGHT STAYED ON.  THE LT GEAR  DID RETRACT AND ALL OTHER OPERATIONS WERE NORMAL.
